@article{TM_2008_260_a8,
author = {V. A. Galaktionov},
title = {On {Nonexistence} of {Baras{\textendash}Goldstein} {Type} without {Positivity} {Assumptions} for {Singular} {Linear} and {Nonlinear} {Parabolic} {Equations}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {130--150},
year = {2008},
volume = {260},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_2008_260_a8/}
}
TY - JOUR AU - V. A. Galaktionov TI - On Nonexistence of Baras–Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 2008 SP - 130 EP - 150 VL - 260 UR - http://geodesic.mathdoc.fr/item/TM_2008_260_a8/ LA - en ID - TM_2008_260_a8 ER -
%0 Journal Article %A V. A. Galaktionov %T On Nonexistence of Baras–Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 2008 %P 130-150 %V 260 %U http://geodesic.mathdoc.fr/item/TM_2008_260_a8/ %G en %F TM_2008_260_a8
V. A. Galaktionov. On Nonexistence of Baras–Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Function theory and nonlinear partial differential equations, Tome 260 (2008), pp. 130-150. http://geodesic.mathdoc.fr/item/TM_2008_260_a8/
[1] Angenent S., “The zero set of a solution of a parabolic equation”, J. reine und angew. Math., 390 (1988), 79–96 | MR | Zbl
[2] Baras P., Cohen L., “Complete blow-up after $T_{\mathrm{max}}$ for the solution of a semilinear heat equation”, J. Funct. Anal., 71 (1987), 142–174 | DOI | MR | Zbl
[3] Baras P., Cohen L., “Sur l'explosion totale après $T_{\mathrm{max}}$ de la solution d'une équation de la chaleur semi-linéaire”, C. r. Acad. sci. Paris. Sér. 1, 300 (1985), 295–298 | MR | Zbl
[4] Baras P., Goldstein J. A., “The heat equation with a singular potential”, Trans. Amer. Math. Soc., 284 (1984), 121–139 | DOI | MR | Zbl
[5] Birman M. Sh., Solomyak M. Z., Spektralnaya teoriya samosopryazhennykh operatorov v gilbertovom prostranstve, Izd-vo LGU, L., 1980 | MR
[6] Brezis H., Cabré X., “Some simple nonlinear PDE's without solutions”, Boll. Unione mat. Ital. B: Artic. ric. mat., 1:2 (1998), 223–262 | MR | Zbl
[7] Brezis H., Cazenave T., Martel Y., Ramiandrisoa A., “Blow up for $u_t-\Delta u=g(u)$ revisited”, Adv. Diff. Equat., 1 (1996), 73–90 | MR | Zbl
[8] Brezis H., Friedman A., “Nonlinear parabolic equations involving measures as initial conditions”, J. math. pures et appl., 62 (1983), 73–97 | MR | Zbl
[9] Coddington E. A., Levinson N., Theory of ordinary differential equations, McGraw-Hill, New York, London, 1955 | MR | Zbl
[10] Dold J. W., Galaktionov V. A., Lacey A. A., Vázquez J. L., “Rate of approach to a singular steady state in quasilinear reaction-diffusion equations”, Ann. Scuola Norm. Super. Pisa. Cl. Sci. Ser. 4, 26 (1998), 663–687 | MR | Zbl
[11] Fila M., Matano H., Poláčik P., “Immediate regularization after blow-up”, SIAM J. Math. Anal., 37 (2005), 752–776 | DOI | MR | Zbl
[12] Galaktionov V. A., Geometric Sturmian theory of nonlinear parabolic equations and applications, Chapman Hall/CRC, Boca Raton, FL, 2004 | MR | Zbl
[13] Galaktionov V. A., “On extensions of Hardy's inequalities”, Commun. Contemp. Math., 7 (2005), 97–120 | DOI | MR | Zbl
[14] Galaktionov V. A., “On extensions of higher-order Hardy's inequalities”, Diff. and Integr. Equat., 19 (2006), 327–344 | MR
[15] Galaktionov V. A., Kamotski I. V., “On nonexistence of Baras–Goldstein type for higher-order parabolic equations with singular potentials”, Trans. Amer. Math. Soc. (to appear)
[16] Galaktionov V. A., Shishkov A. E., “Higher-order quasilinear parabolic equations with singular initial data”, Commun. Contemp. Math., 8 (2006), 331–354 | DOI | MR | Zbl
[17] Galaktionov V. A., Vazquez J. L., “Continuation of blowup solutions of nonlinear heat equations in several space dimensions”, Commun. Pure and Appl. Math., 50 (1997), 1–67 | 3.0.CO;2-H class='badge bg-secondary rounded-pill ref-badge extid-badge'>DOI | MR | Zbl
[18] Goldstein G. R., Goldstein J. A., Kombe I., “Nonlinear parabolic equations with singular coefficient and critical exponent”, Appl. Anal., 84 (2005), 571–583 | DOI | MR | Zbl
[19] Goldstein J. A., Zhang Q. S., “On a degenerate heat equation with a singular potential”, J. Funct. Anal., 186 (2001), 342–359 | DOI | MR | Zbl
[20] Goldstein J. A., Zhang Q. S., “Linear parabolic equations with strong singular potentials”, Trans. Amer. Math. Soc., 355 (2003), 197–211 | DOI | MR | Zbl
[21] Hale J. K., Asymptotic behavior of dissipative systems, Amer. Math. Soc., Providence, RI, 1988 | MR | Zbl
[22] Hulshof J., “Similarity solutions of the porous medium equation with sign changes”, J. Math. Anal. and Appl., 157 (1991), 75–111 | DOI | MR | Zbl
[23] Kato T., Perturbation theory for linear operators, Springer–Verlag, Berlin, New York, 1976 | MR
[24] Kombe I., “The linear heat equation with highly oscillating potential”, Proc. Amer. Math. Soc., 132 (2004), 2683–2691 | DOI | MR | Zbl
[25] Kombe I., “Nonlinear degenerate parabolic equations for Baouendi–Grushin operators”, Math. Nachr., 279 (2006), 756–773 | DOI | MR | Zbl
[26] Martel Y., “Complete blow up and global behaviour of solutions of $u_t-\Delta u=g(u)$”, Ann. Inst. H. Poincaré. Anal. non lin., 15 (1998), 687–723 | DOI | MR | Zbl
[27] Mitidieri E., Pokhozhaev S. I., Apriornye otsenki i otsutstvie reshenii nelineinykh uravnenii i neravenstv v chastnykh proizvodnykh, Tr. MIAN, 234, Nauka, M., 2001 | MR
[28] Naimark M. A., Lineinye differentsialnye operatory, Gostekhizdat, M., 1954
[29] Pisante A., “Hardy inequalities and dynamic instability of singular Yamabe metrics”, Ann. Inst. H. Poincaré. Anal. non lin., 23 (2006), 591–628 | DOI | MR | Zbl
[30] Sturm C., “Mémoire sur une classe d'équations à différences partielles”, J. math. pures et appl., 1 (1836), 373–444